MAUDE Adverse Event Report: CORIN LTD BIOLOX DELTA; TRINITY ACETABULAR HIP SYSTEM WITH HXLPE LINERS (BIOLOX DELTA FEMORAL HEADS)

CORIN LTD BIOLOX DELTA; TRINITY ACETABULAR HIP SYSTEM WITH HXLPE LINERS (BIOLOX DELTA FEMORAL HEADS)
Model Number 104.3605
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity revision (with ops used in primary surgery) of the ecima liner and biolox delta ceramic head after approximately 1 year due to dislocation.
 
Additional Manufacturer Narrative
Per comp - (b)(4) initial report.Additional information, including post primary and pre revision x-rays, operative notes (primary and revision), patient activity level, weight and medical history, whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary surgery, what was implanted at the revision and an update on the patient post revision was requested in order to progress with the investigation of this event.The reporter has confirmed that this information cannot be provided and thus the scope of the investigation is limited.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per (b)(4) final report.Additional information, including post primary and pre revision x-rays, operative notes (primary and revision), patient activity level, weight and medical history, whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary surgery, what was implanted at the revision and an update on the patient post revision was requested in order to progress with the investigation of this event.The reporter has confirmed that this information cannot be provided and thus the scope of the investigation is limited.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.All parts associated with these records conformed to material and dimensional specifictaion at the time of manufacture.A review of product history records was performed which revealed that no anomalies were observed in the device history records of ops insight, ops acetabular and ops femoral guide, which may have caused or contributed to this event.The ops insight plan was made in accordance with specification.There is no indication that ops would have contributed to this event.Based on the available information, no further investigation can be conducted and the root cause of the reported dislocation could not be determined.This case is now considered closed, however, should any additional information become available then this case can be re-opened for further investigation.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
BIOLOX DELTA
Common Device Name
TRINITY ACETABULAR HIP SYSTEM WITH HXLPE LINERS (BIOLOX DELTA FEMORAL HEADS)
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key24726008
Report Number9614209-2026-00042
Device Sequence Number13328450
Product Code LZO
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104.3605
Device Catalogue NumberNOT APPLICABLE
Device Lot Number577584
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPS ACETABULAR GUIDE: 1248-0500, JSD_OE_46087; OPS ACETABULAR GUIDE: 1248-0500, JSD_OE_46087.; OPS FEMORAL GUIDE: 1250-0100, JSD_OE_46087; OPS FEMORAL GUIDE: 1250-0100, JSD_OE_46087.; OPS INSIGHT: 1200-0000, JSD_OE_46087; OPS INSIGHT: 1200-0000, JSD_OE_46087.; TRINITY ECIMA LINER: 322.03.936, 584890; TRINITY ECIMA LINER: 322.03.936, 584890.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexFemale